MAUDE Adverse Event Report: ABBOTT GERMANY LACTATE DEHYDROGENASE

ABBOTT GERMANY LACTATE DEHYDROGENASE
Catalog Number 07P74-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) results while using the alinity c ldh assay.The customer provided the following results: on (b)(6) 2018: initial result: 1023.9 u/l, retest 157.1 u/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, design history record (dhr) review, a search for similar complaints, and a review of labeling.The dhr review did not identify any potential non-conformances, non-conformances or deviations related to the complaint issue.A review of tracking and trending did not identify an adverse trend for issue observed by the customer.No other similar complaints were identified with this reagent lot number.Labeling was reviewed and found to be adequate.Based on the available information no deficiency of the alinity c lactate dehydrogenase assay, reagent list number 07p74, lot 60064un17, was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7635270
Report Number3002809144-2018-00071
Device Sequence Number16764731
Product Code CFJ
UDI-Device Identifier00380740130244
UDI-Public00380740130244
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2018
Device Catalogue Number07P74-20
Device Lot Number60064UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE; ALINITY C PROCESSING MODULE; LN 03R67-01, SN (B)(4); LN 03R67-01, SN (B)(4)